# SDR USAASB98018

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- Engine: Ge CFM563B1
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLL - FLT 1835, AT FL350, A LOUD POPPING NOISE WAS HEARD AND A SPARK WAS OBSERVED COMING OUT OF THE PILOTS OVERHEAD PANEL IN THE AREA OF ATT/GRN CALL BUTTONS.  CREW ALSO NOTICED THAT THE NR 1 ENGINE RIGHT IGNITION CIRCUIT BREAKER HAD TRIPPED.  FLIGHT LANDED IN FLL WITHOUT FURTHER INCIDENT.  MX FOUND SIX SHORTED/BURNED WIRES AT THE NR 1 ENGINE START SWITCH. REPAIRED WIRES PER MM 20-10-15 AND REROUTED/SECURED WIRES TO KEEP THEM FROM CATCHING ON TRIM PANEL WHEN OPENING.  RESET NR 1 ENGINE RIGHT INGNITION CIRCUIT BREAKER.  STARTED NR 1 ENGINE IN BOTH LEFT AND RIGHT IGNITION.  OPERATIONAL CHECK NORMAL.  (M)
